# SDR USAA010848

- Difficulty date: June 25, 2001
- Submitted: August 10, 2001
- Operation: Air carrier
- Aircraft: N576US
- Make and model: Boeing 737301
- Aircraft serial: 23741
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Beam
- Condition: Corroded
- Location: Bs 208.1
- Part time: 43,413 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND BEAM CORRODED IN THREE AREAS 1 INCH BY 1 INCH, STATION 208.1 RIGHT UNDER GALLEY NR 1.  CORROSION LEVEL 1, TASK NR C53-107-01.  CLEANED AND TREATED PER C/N 53-46-53500-C-005.  (M)
